Alert archive / Montana / Blizzard Warnings in 2018
Blizzard Warning 5, NWS Great Falls, MT
NWS Great Falls, MT issued this blizzard warning at Feb 25, 2018, 3:30 AM MST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2018, 3:30 AM MST (10:30 UTC)
- Expired
- Feb 26, 2018, 12:00 AM MST
- In force
- 21 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
255 WWUS45 KTFX 251030 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 330 AM MST Sun Feb 25 2018 MTZ009-048-252300- /O.UPG.KTFX.WW.Y.0078.000000T0000Z-180226T0700Z/ /O.NEW.KTFX.BZ.W.0005.180225T1030Z-180226T0700Z/ Northern Rocky Mountain Front-Southern Rocky Mountain Front- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Bynum, Choteau, and Augusta 330 AM MST Sun Feb 25 2018 ...BLIZZARD WARNING IN EFFECT UNTIL MIDNIGHT MST TONIGHT... * WHAT...Blizzard conditions. Winds gusting as high as 65 mph will cause whiteout conditions in blowing snow. Significant drifting of the snow is likely. Additional snow accumulations of 2 to 5 inches, with localized amounts up to 18 inches in the mountains, are expected. * WHERE...Northern Rocky Mountain Front and Southern Rocky Mountain Front. * WHEN...Until midnight MST tonight. * ADDITIONAL DETAILS...Travel will be very dangerous to impossible. Power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Blizzard Warning means severe winter weather conditions are expected or occurring. Falling and blowing snow with strong winds and poor visibilities are likely. This will lead to whiteout conditions, making travel extremely dangerous. Do not travel. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ MTZ008-015-055-252300- /O.EXB.KTFX.WW.Y.0079.180226T0100Z-180227T0100Z/ Beaverhead-Madison-Gallatin- Including the following locations Big Hole Pass, Wisdom, Dillon, Chief Joseph Pass, Monida Pass, Wise River, Ennis, Norris Hill, Raynolds Pass, Twin Bridges, Virginia City, Bozeman, West Yellowstone, Battle Ridge Pass, Bozeman Pass, and Targhee Pass 330 AM MST Sun Feb 25 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST MONDAY... * WHAT...Snow and blowing snow expected. Total snow accumulations of 2 to 4 inches, with localized amounts up to 12 inches in the mountains, are expected. * WHERE...Beaverhead, Madison and Gallatin. * WHEN...From 6 PM this evening to 6 PM MST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. In addition, significant reductions in visibility are likely. Winds gusting as high as 45 mph will cause widespread blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means periods of snow and blowing snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ MTZ014-252300- /O.CON.KTFX.WW.Y.0078.000000T0000Z-180226T0700Z/ Central and Southern Lewis and Clark- Including the following locations Helena, Lincoln, MacDonald Pass, and Rogers Pass 330 AM MST Sun Feb 25 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... * WHAT...Snow and blowing snow. Additional snow accumulations of 2 to 4 inches, with localized amounts up to 12 inches in the mountains, are expected. * WHERE...Central and Southern Lewis and Clark. * WHEN...Until midnight MST tonight. * ADDITIONAL DETAILS...Plan on slippery road conditions. In addition, areas of poor visibility are likely. Winds gusting as high as 50 mph will cause areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means periods of snow and blowing snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ MTZ010>013-044>047-049>051-252300- /O.CON.KTFX.WW.Y.0079.180225T1300Z-180226T0700Z/ Eastern Glacier-Hill-Cascade-Chouteau-Toole-Liberty- Eastern Pondera-Blaine-Eastern Teton-Judith Basin-Fergus- Including the following locations Cut Bank, Havre, Rocky Boy, Rudyard, Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, Chinook, Harlem, Hays, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 330 AM MST Sun Feb 25 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... * WHAT...Blowing snow and areas of light snow expected. Total snow accumulations of up to 3 inches in the mountains, are expected. * WHERE...Portions of central and north central Montana. * WHEN...Until midnight MST tonight. * ADDITIONAL DETAILS...Plan on slippery road conditions. In addition, areas of poor visibility are likely. Winds gusting as high as 50 mph will cause areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means periods of snow and blowing snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ http://www.weather.gov/greatfalls
3 follow-up statements
320 WWUS45 KTFX 252142 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 242 PM MST Sun Feb 25 2018 MTZ009-048-260700- /O.CON.KTFX.BZ.W.0005.000000T0000Z-180226T0700Z/ Northern Rocky Mountain Front-Southern Rocky Mountain Front- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Bynum, Choteau, and Augusta 242 PM MST Sun Feb 25 2018 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... * WHAT...Blizzard conditions. Winds gusting as high as 60 mph will cause whiteout conditions in blowing snow. Significant drifting of the snow is likely. Additional snow accumulations of 2 to 4 inches, with localized amounts up to 7 inches, are expected. * WHERE...Northern Rocky Mountain Front and Southern Rocky Mountain Front. * WHEN...Until midnight MST tonight. * ADDITIONAL DETAILS...Travel will be very dangerous to impossible. Power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Blizzard Warning means severe winter weather conditions are expected or occurring. Falling and blowing snow with strong winds and poor visibilities are likely. This will lead to whiteout conditions, making travel extremely dangerous. Do not travel. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ MTZ014-260700- /O.CON.KTFX.WW.Y.0078.000000T0000Z-180226T0700Z/ Central and Southern Lewis and Clark- Including the following locations Lincoln, MacDonald Pass, and Rogers Pass 242 PM MST Sun Feb 25 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... * WHAT...Snow and blowing snow. Additional snow accumulations of 1 to 3 inches, with localized amounts up to 5 inches, are expected in the mountains. Wind gusts to 45 mph will create significant drifting of snow in open areas. * WHERE...Central and Southern Lewis and Clark. This advisory does not include the Helena Valley, where lighter winds and warmer temperatures are limiting the impact of blowing and drifting snow and little or no snow is expected. * WHEN...Until midnight MST tonight. * ADDITIONAL DETAILS...Plan on slippery road conditions. In addition, areas of poor visibility are likely with significant drifting of snow in open and exposed areas. Winds gusting as high as 45 mph will cause areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means periods of snow and blowing snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ MTZ010>013-044>047-049>051-260700- /O.CON.KTFX.WW.Y.0079.000000T0000Z-180226T0700Z/ Eastern Glacier-Hill-Cascade-Chouteau-Toole-Liberty- Eastern Pondera-Blaine-Eastern Teton-Judith Basin-Fergus- Including the following locations Cut Bank, Havre, Rocky Boy, Rudyard, Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, Chinook, Harlem, Hays, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 242 PM MST Sun Feb 25 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... * WHAT...Blowing and drifting snow. Winds gusting as high as 50 mph will cause areas of significant drifting. Light snow showers later tonight could bring localized accumulations of up to one inch. * WHERE...Portions of central and north central Montana. * WHEN...Until midnight MST tonight. * ADDITIONAL DETAILS...Plan on slippery road conditions. In addition, areas of poor visibility are likely. Winds gusting as high as 50 mph will cause areas of blowing and drifting snow. Road surfaces that became wet and slushy earlier today will likely become icy this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means periods of snow and blowing snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ MTZ008-015-055-260700- /O.CON.KTFX.WW.Y.0079.180226T0100Z-180227T0100Z/ Beaverhead-Madison-Gallatin- Including the following locations Big Hole Pass, Wisdom, Dillon, Chief Joseph Pass, Monida Pass, Wise River, Ennis, Norris Hill, Raynolds Pass, Twin Bridges, Virginia City, Bozeman, West Yellowstone, Battle Ridge Pass, Bozeman Pass, and Targhee Pass 242 PM MST Sun Feb 25 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST MONDAY... * WHAT...Snow and blowing snow expected. Snow showers will increase in coverage tonight with accumulations of 1 to 3 inches expected. Localized amounts up to 9 inches are possible near the Idaho border. * WHERE...Beaverhead, Madison and Gallatin. * WHEN...From 6 PM this evening to 6 PM MST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. In addition, significant reductions in visibility are likely. Winds gusting as high as 40 mph on ridgetops and passes will cause widespread blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means periods of snow and blowing snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ http://www.weather.gov/greatfalls
512 WWUS45 KTFX 260351 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 851 PM MST Sun Feb 25 2018 MTZ009-048-260700- /O.CON.KTFX.BZ.W.0005.000000T0000Z-180226T0700Z/ Northern Rocky Mountain Front-Southern Rocky Mountain Front- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Bynum, Choteau, and Augusta 851 PM MST Sun Feb 25 2018 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... * WHAT...Blizzard conditions. Winds gusting as high as 45 mph will cause near whiteout conditions in blowing snow. Significant drifting of the snow is likely. Additional snow accumulations of 1 to 2 inches are expected. * WHERE...Northern Rocky Mountain Front, western Glacier County and Southern Rocky Mountain Front. * WHEN...Until midnight MST tonight. * ADDITIONAL DETAILS...Travel will be very dangerous to impossible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. && $$ MTZ014-260700- /O.CON.KTFX.WW.Y.0078.000000T0000Z-180226T0700Z/ Central and Southern Lewis and Clark- Including the following locations Lincoln, MacDonald Pass, and Rogers Pass 851 PM MST Sun Feb 25 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... * WHAT...Snow and blowing snow. Additional snow accumulations of 1 to 2 inches are expected. * WHERE...Central and Southern Lewis and Clark. This advisory does not include the Helena valley. * WHEN...Until midnight MST tonight. * ADDITIONAL DETAILS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. && $$ MTZ010>013-044>047-049>051-260700- /O.CON.KTFX.WW.Y.0079.000000T0000Z-180226T0700Z/ Eastern Glacier-Hill-Cascade-Chouteau-Toole-Liberty- Eastern Pondera-Blaine-Eastern Teton-Judith Basin-Fergus- Including the following locations Cut Bank, Havre, Rocky Boy, Rudyard, Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, Chinook, Harlem, Hays, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 851 PM MST Sun Feb 25 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... * WHAT...Areas of blowing snow and light snow showers. New snow accumulations less than one inch. * WHERE...Portions of central and north central Montana. * WHEN...Until midnight MST tonight. * ADDITIONAL DETAILS...Plan on slippery road conditions. In addition, areas of poor visibility are likely. Winds gusting as high as 40 mph will cause areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. && $$ MTZ008-015-055-260700- /O.CON.KTFX.WW.Y.0079.000000T0000Z-180227T0100Z/ Beaverhead-Madison-Gallatin- Including the following locations Big Hole Pass, Wisdom, Dillon, Chief Joseph Pass, Monida Pass, Wise River, Ennis, Norris Hill, Raynolds Pass, Twin Bridges, Virginia City, Bozeman, West Yellowstone, Battle Ridge Pass, Bozeman Pass, and Targhee Pass 851 PM MST Sun Feb 25 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST MONDAY... * WHAT...Snow and blowing snow. Additional snow accumulations of 2 to 4 inches, with localized amounts up to 10 inches at ridge tops. * WHERE...Beaverhead, Madison and Gallatin. * WHEN...Until 6 PM MST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. In addition, areas of poor visibility are likely, along with areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. && $$ http://www.weather.gov/greatfalls
754 WWUS45 KTFX 260650 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 1150 PM MST Sun Feb 25 2018 MTZ009-048-260800- /O.EXP.KTFX.BZ.W.0005.000000T0000Z-180226T0700Z/ Northern Rocky Mountain Front-Southern Rocky Mountain Front- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Bynum, Choteau, and Augusta 1150 PM MST Sun Feb 25 2018 ...BLIZZARD WARNING WILL EXPIRE AT MIDNIGHT MST TONIGHT... Winds have decreased and widespread blizzard conditions are no longer expected. However, areas of blowing and drifting snow will continue to create difficult driving conditions. $$ MTZ014-260800- /O.EXP.KTFX.WW.Y.0078.000000T0000Z-180226T0700Z/ Central and Southern Lewis and Clark- Including the following locations Lincoln, MacDonald Pass, and Rogers Pass 1150 PM MST Sun Feb 25 2018 ...WINTER WEATHER ADVISORY WILL EXPIRE AT MIDNIGHT MST TONIGHT... Winds have diminished and widespread blowing and drifting snow is no longer expected. $$ MTZ010>013-044>047-049>051-260800- /O.EXP.KTFX.WW.Y.0079.000000T0000Z-180226T0700Z/ Eastern Glacier-Hill-Cascade-Chouteau-Toole-Liberty- Eastern Pondera-Blaine-Eastern Teton-Judith Basin-Fergus- Including the following locations Cut Bank, Havre, Rocky Boy, Rudyard, Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, Chinook, Harlem, Hays, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 1150 PM MST Sun Feb 25 2018 ...WINTER WEATHER ADVISORY WILL EXPIRE AT MIDNIGHT MST TONIGHT... Winds have diminished and widespread blowing and drifting snow is no longer expected. $$ MTZ008-015-055-270100- /O.CON.KTFX.WW.Y.0079.000000T0000Z-180227T0100Z/ Beaverhead-Madison-Gallatin- Including the following locations Big Hole Pass, Wisdom, Dillon, Chief Joseph Pass, Monida Pass, Wise River, Ennis, Norris Hill, Raynolds Pass, Twin Bridges, Virginia City, Bozeman, West Yellowstone, Battle Ridge Pass, Bozeman Pass, and Targhee Pass 1150 PM MST Sun Feb 25 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST MONDAY... * WHAT...Snow and blowing snow. Additional snow accumulations of 2 to 4 inches, with localized amounts up to 10 inches at ridge tops. * WHERE...Beaverhead, Madison and Gallatin. * WHEN...Until 6 PM MST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. In addition, areas of poor visibility are likely, along with areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means periods of snow and blowing snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ http://www.weather.gov/greatfalls
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this blizzard warning went out at Feb 24, 10:41 PM MST, 4 hours 49 minutes earlier.
Area forecast discussion, Feb 24, 10:41 PM MST, 4 hours 49 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 1041 PM MST Sat Feb 24 2018 ...Update to Aviation... .UPDATE... Surface observations reveal little in the way of accumulating new snow across Southwest MT this evening. Satellite imagery shows the upper level trough axis through Beaverhead county, moving quickly to the east. The winter weather advisory for this area will remain in effect for now, but expect it to expire routinely at midnight if not cancelled earlier. Missoula radar indicates numerous snow showers extending upstream, so additional snow accumulation can't be ruled out this evening. Water vapor imagery shows subsidence with clearing skies across North-central MT. Observed temperatures were already nearing forecast lows, so overnight temperatures were adjusted lower to better match these observed trends. One additional point of interest is that we continue to see reports of blowing and drifting snow across roads within our northeast counties. These counties were not as warm, nor did they experience the intensity of blowing snow see elsewhere yesterday. Hence, even fairly light winds may continue to drift snow, so anyone driving into northeast MT overnight should continue to use caution and expect variable conditions. The rest of the forecast remains in good shape overall, with strong winds returning Sunday with the potential for another round of widespread drifting and blowing snow. PN && .SYNOPSIS... Periods of light snow are possible Saturday evening across Southwest Montana. Strong west winds return on Sunday, creating areas of blowing snow across much of North-central Montana. Travel west over the Continental Divide will be difficult on Sunday due to a combination of falling and blowing snow. && .AVIATION... Updated 0541Z Variable mid- and high-level clouds will prevail across Montana overnight through late Sunday evening. Areas of snow remain possible across southwest Montana through the forecast period for IFR/MVFR conditions and mountain obscurations at times. Widespread VFR conditions prevail over north-central and central Montana but strong and gusty westerly winds will cause localized IFR/MVFR conditions in blowing snow, especially along the Rocky Mountain Front. mpj && .PREV DISCUSSION... /ISSUED 454 PM MST Sat Feb 24 2018/ Tonight through Monday...Radar and satellite imagery shows an area of light snow beginning to spread across Southwest Montana. Light snow will continue this evening, then end by the early morning hours. A winter weather advisory is in effect for Southwest Montana this evening to address expected impacts to travel over mountain passes. New snow accumulations of around 1-4 inches are possible. Light snow showers are also seen moving into Hill and Blaine counties. These are expected to move quickly and produce little new snow accumulation. Strong west winds return along the Rocky Mountain Front early Sunday, then spread across the North- central plains through the day Sunday. Travel over the continental divide will be difficult Sunday due to a combination of falling and blowing snow. The previous Winter Storm Watch has been converted to a Winter Weather Advisory for blowing snow. Winds gusting 35 to 50 mph will cause widespread blowing and drifting snow. Localized wind gusts to 70 mph are possible along the immediate east slopes of the Rocky Mountain Front. Warmer temperatures, combined with the intense scouring and compaction of existing snow cover that occurred Friday provides reserved confidence that ground blizzard conditions will not redevelop over western Glacier County. However, this remains a sensitive area in critical snow recovery operations, so will monitor carefully for any blowing snow conditions that may develop on Sunday. Winds speeds decrease Sunday night. Another shortwave tracks through Southwest MT on Monday, providing a new round of light snow that could slow travel in some areas Monday evening. Monday Night through Saturday...Medium range forecast models are in much better agreement with the forecast solution during this period than they were last night. A broad upper level low pressure trough over the western and central portions of Canada and the United States is still forecast to be the dominant feature through this period. One embedded shortwave trough will exit the state Monday night, then another shortwave will swing through Montana Tuesday through Tuesday night, resulting in periods of light mountain snow. A shortwave high pressure ridge will then move into the state for Wednesday through Thursday ahead of a deep upper level low pressure area. This ridge will help decrease the chance of snow over the mountains, while breezy westerly downslope winds help keep the lower elevations dry. The low pressure area will be off the Pacific Northwest coast Thursday through Friday, but forecast models differ on what to do with it after then; the Canadian model keeps it off the coast, the ECMWF moves it slowly into the Pacific Northwest, and the GFS moves it quickly into Montana. Will go closer to the GFS/ECMWF solution of bringing the low towards the forecast area for an increasing chance of snow for Friday through Saturday. However, this solution is fairly different than the forecast depicted last night, so confidence in the details of this part of the forecast is only low to moderate. Regardless, the overall temperature trend keeps temperatures between 5 and 10 degrees below normal through Thursday, with the potential for at least a minor cooldown for Friday and Saturday. Coulston && .PRELIMINARY POINT TEMPS/POPS... GTF 12 34 14 30 / 10 20 20 10 CTB 13 31 10 29 / 10 20 30 10 HLN 14 33 16 29 / 20 40 30 20 BZN 8 31 17 28 / 30 30 40 40 WEY 0 20 13 25 / 80 80 80 60 DLN 6 26 13 25 / 20 30 50 30 HVR 8 31 11 24 / 10 10 10 10 LWT 10 31 17 28 / 10 10 20 10 && .TFX WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from midnight tonight to midnight MST Sunday night Central and Southern Lewis and Clark...Northern Rocky Mountain Front...Southern Rocky Mountain Front. Winter Weather Advisory from 6 AM Sunday to midnight MST Sunday night Blaine...Cascade...Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton...Fergus...Hill...Judith Basin... Liberty...Toole. Winter Weather Advisory until midnight MST tonight above 6500 feet for Beaverhead...Gallatin...Madison. && http://www.weather.gov/greatfalls
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 8:57 AM MST | High Wind Warning | TFX | 9 hr |
Nearby
Blizzard Warnings in Montana, 2018Every blizzard warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.